# SDR SWIA201334102

- Difficulty date: July 25, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 43,084 hours, 58,557 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Loose
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER BRINGING GEAR UP FELT A VIBRATION FROM THE NOSE.  FLT#7409 SECURED LATCH ON LT NG DOOR.  RAN DOOR OPEN & CLOSED MULTIPLE TIMES, DOOR STAYED LATCHED.
